# SDR QXEA2015101900546

- Difficulty date: September 27, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 21,299 hours, 27,836 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 85329542116
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN ATTACH ANGLE ON MACHINED WEB BS 6.7 FOUND CORRODED, PN 85329542-116.  REMOVED SKIN ATTACH ANGLE, REF SRM 51-42-05-02-01.  INSTALLED NEW ANGLE ON WEB, PN 85329542-116, REF SRM 51-42-05-02-01.  LOCATED AND DRILLED NEW SKIN ATTACH ANGLE, PN: 85329542-116 ON MACHINED WEB AT FSX 6.7 IAW SRM 51-40-07.  COMPLIED WITH FORM M-184.
